Volume 15, 2011
|Page(s)||340 - 357|
|Published online||05 January 2012|
Expansions for Repeated Integrals of Products with Applications to the Multivariate Normal
Applied Mathematics Group
Industrial Research Limited
Lower Hutt, New Zealand
2 School of Mathematics University of Manchester Manchester M13 9PL, UK. email@example.com
We extend Leibniz' rule for repeated derivatives of a product to multivariate integrals of a product. As an application we obtain expansions for P(a < Y < b) for Y ~ Np(0,V) and for repeated integrals of the density of Y. When V−1y > 0 in R3 the expansion for P(Y < y) reduces to one given by [H. Ruben J. Res. Nat. Bureau Stand. B 68 (1964) 3–11]. in terms of the moments of Np(0,V−1). This is shown to be a special case of an expansion in terms of the multivariate Hermite polynomials. These are given explicitly.
Mathematics Subject Classification: 60E05 / 62H05
Key words: Asymptotic expansion / Leibniz' rule / repeated integrals of products / multivariate Hermite polynomials / multivariate normal
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.